# SDR YENA2024041100512

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 80,066 hours, 28,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#130, RSW-JFK. 'GETTING ON OIL SMELLS IN THE CABIN WITH ENGINES RUNNING AND NO APU ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
